11 Apr 2013
Hi roscoe dog,
I have been on Viibryd for hmm, let's see, 10 months. At a certain point, maybe lennongurl was keeping track, I noticed that that because of the drug's short half-life, I was feeling feeling pretty crummy by late morning, if I did not take my 40 mg dose as scheduled around 9:30 AM. My MD decided to have me take 20 mg in the late evening, but NOT at bedtime so no crazy dreams. This solved the problem and for some reason I only seemed to need this boost of 80 for a few weeks. I think it was a period of increased stress and now I'm just fine back on the 40's in the AM. Viibryd has been life changing for me after years on many other anti D's. Hope it continues to work for you. Welcome to the group! Please come back with questions or comments along your journey. Everyone benefits! You can PM me too, if you prefer.
4N Substances aka Frenchie
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
On day 4 of Viibryd, I have the 10mg to 40mg starter pack. I was very surprised to notice a change in my mood and energy level by day 2, and so did ...
1 answer • 29 Aug 2011
Perhaps the drug needs more time to kick in. However, that would be contrary to my experience with every other helpful anti-depressant I have taken ...
6 answers • 1 Sep 2011
I have been on Viibryd for 6 weeks and am on the 40 mg dose. Although I've had some unusal and sometimes unpleasant side effects, I have decided ...
4 answers • 22 Apr 2012
I started taking Viibryd in March 2013 and quickly moved to a 40 mg dose. In August 2013 I suddenly broke out in a rash on my ankles and the backs of ...
1 answer • 10 Feb 2014
Viibryd - I've taken many antidepressants over the past 30 years. My doctor just bumped my Vibyrd up
... to 80mg per day. It definitely helps with my depression but the sexual side effects are unacceptable. Has anyone been on this high dose? It seems ...
1 answer • 14 May 2014